International Journal For Multidisciplinary Research

E-ISSN: 2582-2160     Impact Factor: 9.24

A Widely Indexed Open Access Peer Reviewed Multidisciplinary Bi-monthly Scholarly International Journal

Call for Paper Volume 6 Issue 2 March-April 2024 Submit your research before last 3 days of April to publish your research paper in the issue of March-April.

Identifying Secure Domination in the Cartesian and Lexicographic Products of Graphs

Author(s) Haridel Aquiles, Marie Cris A. Bulay-og, Grace M. Estrada, Carmelita M. Loquias, Enrico L. Enriquez
Country Philippines
Abstract Let G be a connected simple graph. A subset S of V(G) is a dominating set of G if for every v∈V(G)\S, there exists x∈S such that xv∈E(G). An identifying code of a graph G is a dominating set C⊆V(G) such that for every v∈V(G),N_G [v]∩C is distinct. An identifying code of a graph G is an identifying secure dominating set if for each u∈V(G)\C, there exists v∈C such that uv∈E(G) and the set (C\{v})∪{u} is a dominating set of G. The minimum cardinality of an identifying secure dominating set of G, denoted by γ_s^ID, is called the identifying secure domination number of G. In this paper, the researchers initiate the study of the concept and give some important results. In particular, the researchers show some properties of the identifying secure dominating sets in the Cartesian product and lexicographic product of two connected graphs.
Keywords domination, secure, identifying, Cartesian, lexicographic
Field Mathematics > Logic
Published In Volume 6, Issue 2, March-April 2024
Published On 2024-03-08
Cite This Identifying Secure Domination in the Cartesian and Lexicographic Products of Graphs - Haridel Aquiles, Marie Cris A. Bulay-og, Grace M. Estrada, Carmelita M. Loquias, Enrico L. Enriquez - IJFMR Volume 6, Issue 2, March-April 2024. DOI 10.36948/ijfmr.2024.v06i02.14303
DOI https://doi.org/10.36948/ijfmr.2024.v06i02.14303
Short DOI https://doi.org/gtmbkd

Share this